# SDR ASAA2015091213017

- Difficulty date: September 12, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 7,428 hours, 2,434 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW HEAT LIGHT ILLUMINATED IN FLIGHT.  RAN CHECKLIST, LIGHT STAYS ILLUMINATED.  ACFT GROUNDED.  OPENED AND RESET BOTH WINDOW HEAT RT SIDE POWER AND CONTROL CB'S.  ACCOMPLISHED BITE TEST ON WHCU RT SIDE NO FAULTS NOTED.  ACCOMPLISHED WINDOW HEAT RT SIDE OPS CK ALL NORMAL. RAN RT SIDE WINDOW HEAT FOR 20 MIN, OPS CKS GOOD.  OK FOR SERVICE. REF MM 30-41-00 AND 30-41-11.
